skin-hair-icon
Steroid cream
Can steroid cream on face side effect come after 1-2 years after applyinng it . I used few times lobate cream which i did not know it was steroid . But this was around 2 years before . But now my skin is red and itchy most of time . Is it beacuse of cream i of that cream i used ?
400 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

No...Don't worry...you are suffering from seborrheic dermatitis causing this redness... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's better to show a picture of the rashes via online consultation for accurate diagnosis and treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Moisturise well, use suncreens consistently If your skin conditions persist, better consult with relevant photographs for detailed discussion of your concerns
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.